Mar 6, 2006
hello... i have started my first regime... reyataz boosted by norvir and viramune once a day.. i would like to know in your opinion the chanche to develope facial wasting.. and how long does it take to develope
| Response from Dr. Wohl
Whoa! Really? Reyataz+Norvir+Viramune? This is a very unusual combo and unless you are allergic to every known nucleoside reverse transcriptase inhibitor (class of HIV drugs which includes AZT, lamivudine, tenofovir and abacavir, among others) I can not understand why anyone who prescribe this regimen.
Additionally, there could be some important drug-drug interactions going on here.
More important than any risk of facial wasting (should not be any) is why you were prescribed this unorthodox regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Who Is At Risk For Facial Wasting?
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Sinus Infection After Touching Stripper Worried I Have HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- White Tongue After Touching Vaginal Secretions Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.